# SDR 3J7R2024072200001

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N261QS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6199
- Aircraft time: 468 hours, 251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AA52463A03
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST FORWARD OVER WING EMERGENCY EXIT LIGHT INOP
